# SDR UALA2012080304153

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 35,388 hours, 15,554 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EIU FAULT REPORTED ON LOWER ECAM MAINT STATUS MESSAGES.  REPLACED 2KS.  CHECKED OK AFTER ENGINE RUN.
